# SDR ABXA010308

- Difficulty date: June 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1000 LONGERON 35 LEFT CORRODED ON INBOARD SIDE.
